By your question, "Is this bad?", what are you asking exactly? Is it bad physically for you, or does it somehow indicate that the drug is somehow doing something to you that it shouldn't be or something?
I am no doctor, but from what I have read about this, and it seems this goes hand in hand particularly with MS patients who take Aricept, is that it is common to have the side-effect of experiencing vivid dreams when taking Aricept.
As you are under a physician's care, I would simply continue to discuss this with her.
It does appear to be a common side-effect, so I suppose the bottom line is whether or not you can live with it or not. If it proves too disturbing for you and you don't think you can live with it, there may be some other drugs that your physician can prescribe for you instead of Aricept.
Just continue keeping your physician informed of the side-effects you are experiencing, and if it gets to a point where either your physician or you yourself determine that the side-effects outweigh the benefits, then it may be worth trying something else with your physician's approval.